# SDR 2008FA0000461

- Difficulty date: July 3, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs294
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSP, FOUND CORROSION IN PAX CABIN FWD WET AREA ON FLOORBEAM AROUND FASTENERS AT BS 294 FROM RBL-2 TO RBL 43.  SO NR 245010  NR 27077. (K)
